On the Kauffman polynomial of an adequate link.
Inventiones mathematicae, Tome 93 (1988) no. 2, pp. 285-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
n-crossing diagram of a link, Tutte polynomial of graphs, adequate diagram, writhe, Kauffman polynomial of a link diagram
@article{IM_1988__93_2_143598,
author = {Morwen B. Thistlethwaite},
title = {On the {Kauffman} polynomial of an adequate link.},
journal = {Inventiones mathematicae},
pages = {285--296},
year = {1988},
volume = {93},
number = {2},
zbl = {0645.57007},
url = {http://geodesic.mathdoc.fr/item/IM_1988__93_2_143598/}
}
Morwen B. Thistlethwaite. On the Kauffman polynomial of an adequate link.. Inventiones mathematicae, Tome 93 (1988) no. 2, pp. 285-296. http://geodesic.mathdoc.fr/item/IM_1988__93_2_143598/